User talk:Deli nk
Feel free to drop me a note on this page. (Old discussions can be found here: Archive)
Atkins Diet Edit 
- If you sign up for an account, you can avoid any problems associated with other people sharing your IP address. Deli nk (talk) 19:20, 6 March 2013 (UTC)
Article Feedback deployment 
Hey Deli nk; I'm dropping you this note because you've used the article feedback tool in the last month or so. On Thursday and Friday the tool will be down for a major deployment; it should be up by Saturday, failing anything going wrong, and by Monday if something does :). Thanks, Okeyes (WMF) (talk) 23:54, 13 March 2013 (UTC)
Hello. Your account has been granted the "reviewer" userright, allowing you to review other users' edits on certain flagged pages. The list of articles awaiting review is located at Special:PendingChanges. A full list of articles that have pending changes protection turned on will be at Special:StablePages.
Being granted reviewer rights neither grants you status nor changes how you can edit articles. If you do not want this user right, you may ask any administrator to remove it for you at any time.
- Wikipedia:Reviewing, the guideline on reviewing
- Wikipedia:Pending changes, the summary of the use of pending changes
- Wikipedia:Protection policy#Pending changes protection, the policy determining which pages can be given pending changes protection by administrators.
INeverCry 19:42, 27 March 2013 (UTC)
Hi. Thank you for your recent edits. Wikipedia appreciates your help. We noticed though that when you edited Hyderabad Metro Rail Brand Ambassadors Campaign, you added a link pointing to the disambiguation page TV5 (check to confirm | fix with Dab solver). Such links are almost always unintended, since a disambiguation page is merely a list of "Did you mean..." article titles. Read the FAQ • Join us at the DPL WikiProject.
- "Feeling like in Hell" is obviously not a suitable description of a pharmaceutical side effect. Deli nk (talk) 15:27, 27 April 2013 (UTC)
- But/so the others are good enough? I did find a reference on the web of "Feeling like in "Hell"" for SSRIs though, and I experience it while taking Olanzapine too. So maybe it should be added to SSRI side effects instead? 18.104.22.168 (talk) 08:32, 28 April 2013 (UTC)